Seretide side effects - painful joints?

Hi,

Has anybody got stiff ( usually in the middle of the night and when wake up) hands and painful arms/shoulders as a seretide side effect?

Have had this for 4 months already, went to GP - he suggested to take ibuprofen but I don't think it ( and everything that contains aspirin) is advisable for chronic asthma so there isn't much I can do!

Have a nice weekend everyone!

6 Replies

oldestnewest
  • If you really think it is the seretide then maybe you should ask for your inhaler to be changed. Ask to go back to your respiratory consultant so that he can evaluate you. If this is a side effect not noted on the pamphlet that comes with the inhaler then it needs to be notified on the yellow form system - or whatever the system is now. I had to do that with the side effect I suffered from Larium - an anti malria drug that is still controversial.

    Hope you get something sorted soon there is nothing worse than being in constant pain.

    Love and hugs

    Sian

    Xoxoxox

  • My doctor took me off Seretide as he said there were too many side effects. I am now on Fostair which is a combination inhaler and I seem to be okay on it other than some palpitations occasionally. It may be a good idea to try a different inhaler.

  • Hi, what were the side effects in your case?

  • I did not really get any side effects only palpitations which is common with most inhalers. I started on Seretide 250 and then Seretide 100 but my asthma was under control. I did not have a choice about coming off it - my doctor just said we are taking patients off Seretide as it has too many side effects. I am now on Fostair 100 - 2 puffs in the morning and night.

  • I can't seem to get an answer to my question, how long does it usually take before you get side effects? felt ok the first 2 months but the last 3 days have been feeling very fatigued and aching all over, I won't take Ibuproven as I have acid relux, I tried Panadol osteo and am getting some relief from that.

  • Ok yes I have painful joints and excessive tiredness, I have been taking seretide and spiriva long term. I also take low dose aspirin for heart, I have had no problem with aspirin affecting my asthma, but I have to take astrix which is enteric coated aspirin so it doesnt affect my stomach. But the thing that really concerns me about all this is that I went to the optometrist yesterday, and was informed that my long term use of steroids seretide and spiiva is causing cataracts to form, and that even if I now discontinue these medications they will continue to form due to my long term use. Why wasnt I informed of this possibility by and of the many doctors that have renewed my prescription?

You may also like...